# SDR GTIA010058

- Difficulty date: March 15, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RSW - FLT 1525 - FOUND APPEARS AS IF NR 1 BRAKE IS NOT OPERATING.  BLED AIR FROM NR 1 BRAKE ASSEMBLY IAW MD-80 MM 32-40-00.  GROUND CHECK GOOD.  (M)
